Abstract and Applied Analysis

Abstract and Applied Analysis / 2012 / Article

Erratum | Open Access

Volume 2012 |Article ID 241919 | 2 pages | https://doi.org/10.1155/2012/241919

Erratum to “Fixed-Point Theorems for Multivalued Mappings in Modular Metric Spaces”

Received31 May 2012
Accepted18 Jun 2012
Published16 Jul 2012

1. On the Results in the Original Paper

In the original paper, the authors have studied and introduced some fixed-point theorems in the framework of a modular metric space. We will first state the main result and then discuss some small gap herewith.

Theorem 1.1 (see the original paper). Let be a complete modular metric space and a multivalued self-mapping on satisfying the inequality for  all , where  . Then,    has  a  fixed  point  in  .

We now claim that the conditions in this theorem are not sufficient to guarantee the existence of the fixed points. We state a counterexample to Theorem 1.1 in the single-valued case as follows.

Example 1.2. Let and be given by Thus, the modular metric space . Now let be a self-mapping on defined by Then, satisfies the hypothesis of Theorem 1.1 with any but it possesses no fixed point after all. Notice that this gap flaws the theorem only when is involved. Also, this gap is also found along the rest of the paper.

2. Revised Theorems

In this section, we will now give the corrections of our theorems in the original paper. Every theorem in Section 3 the original paper can be corrected by adding the following condition:

For the proofs, take the initial point satisfying the condition (2.1). The rest of the proofs run the same lines.

Further, Theorems 4.1 and 4.3 in Section 4  of the original paper must be corrected by adding the following two conditions. (H1) There exists such that for all and.  (H2)If , then for all and . To prove, conditions (H1) and (H2) imply the existence of the fixed points of and . Take and follow the proof lines in the original paper to obtain the results.

Similarly Corollaries 4.2 and 4.4 in Section 4 of the original paper, must be corrected by adding the following three conditions:   (H3)There exists such that for all and .   (H4)If , then for all and .   (H5)There exists such that for all and .For the proof, conditions (H3) and (H4) guarantee the existence of fixed points of each , while condition (H5) implies the existence of fixed points of . The rest of the proofs are as illustrated in the original paper.

Copyright © 2012 Parin Chaipunya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

613 Views | 453 Downloads | 1 Citation
 PDF  Download Citation  Citation
 Download other formatsMore
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.